A New Class of Integrals Involving Hypergeometric Function
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 51-57
Arjun K. Rathie, Junesang Choi, Vishakha Nagar M. D. S. University, Dongguk University, M. D. S. University
Abstract : The aim of this research is to provide twenty five integrals involving hypergeometric function in the form of a single integral. Fifty two interesting integrals follow as special cases of our main findings. These results are obtained with the help of generalized Watson's theorem on the sum of a $_3F_2$ recently obtained by Lavoie, Grondin and Rathie. The integrals given in this paper are simple, interesting and easily established, and they may be useful.
Keywords : hypergeometric series, generalization of Watson's theorem